# SDR SIMA20140306003

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 29,158 hours, 25,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING AFT EMERGENCY LIGHT IS INOPERATIVE.  R & R RT OVERWING AFT EMERGENCY LIGHT BULB IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
